# SDR SWAA2013011011328

- Difficulty date: December 14, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED BETWEEN BS 312 TO 328, RBL 34.  REMOVED AND REPLACED STIFFENER IAW SRM AND DWG.
